Bellettini, G., Geldhauser, C. orcid.org/0000-0002-9997-6710 and Novaga, M. (2013) Convergence of a semidiscrete scheme for a forward-backward parabolic equation. Advances in Differential Equations, 18 (5-6). pp. 495-522. ISSN 1079-9389
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2013 Khayyam Publishing. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 18 Feb 2020 12:48 |
Last Modified: | 18 Feb 2020 12:48 |
Published Version: | https://projecteuclid.org/euclid.ade/1363266255 |
Status: | Published |
Publisher: | Khayyam Publishing, Inc. |
Refereed: | Yes |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:157309 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online